# SDR SWAA112456

- Difficulty date: April 4, 2011
- Submitted: April 5, 2011
- Operation: Air carrier
- Aircraft: N663SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23256
- Aircraft time: 79,136 hours, 62,656 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 26Y CHECK, FOUND STRINGER CLIP CRACKED AT BS 727D, STR 7R.  REMOVED ADN REPLACED CLIP PER SRM.
